# SDR 9711609876

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48110
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, AS GEAR HANDLE SELECTED TO UP POSITION, THE RIGHT GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE.  ON GEAR EXTENSION ALL INDICATIONS WERE NORMAL.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT GEAR UP PROXIMITY SENSOR, OPERATIONAL CHECK OK.
